MathSciNet Relay Station
MathSciNet bibliographic data
MR841610 60F15 (60G50)
Chow, Yuan Shih; Zhang, Cun-Hui A note on Feller's strong law of large numbers. Ann. Probab. 14 (1986), no. 3, 1088–1094.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement